Jump to content
  • Sign Up
0
nursenation2

Anyone Have Trouble With Probiotics?

Rate this topic

Recommended Posts

So as some of you know I have been having trouble again after 2 years gluten free, but had got cc'd several times in a row. So started (after this big flare up) on probiotics and back on nexium and then later gastric enzymes. So then I was still having problems so tried grain and dairy free for a few days. Nothing was helping. I felt like I was taking more and more pills so I stopped everything. And then things got better. I added back nexium ,that is ok. I suspect the probiotics. Can that be possible? Was taking culturelle and acidophilous. I was to the point with bloating that I couldn't even sleep. Since I stopped taking them that is so much better. I know that can be a common reaction in the first few days of starting probiotics but was on them about 3 weeks. Tried dairy again today and did fine. Could this be? What should I do??

Share this post


Link to post
Share on other sites

I started taking Raw women's multivitamin, it has probiotics in it. I havent had a problem with them.

Share this post


Link to post
Share on other sites

When first diagnosed, I tried probiotic and it did not settle with me well.

My pro biotics had dairy. I stopped it for a month and found one which did not contain dairy and continued with no issue.

I assume you have checked you meds. Even generics change frequently.

But, as we all know, not all roads lead to gluten. ;)

Share this post


Link to post
Share on other sites

When first diagnosed, I tried probiotic and it did not settle with me well.

My pro biotics had dairy. I stopped it for a month and found one which did not contain dairy and continued with no issue.

I assume you have checked you meds. Even generics change frequently.

But, as we all know, not all roads lead to gluten. ;)

I started using align. Started having setbacks about the same time with no change in diet. I quit eating gluten March 12 2012 so still fairly new to this. I have most of the GI problems which are taking longer to improve on than I had hoped.

Share this post


Link to post
Share on other sites

I had to switch to a 'vegan formula' one because I was getting dairy symptoms from regular ones.

So I use the green-topped PB8 from WhFds. Blue top is regular.

Share this post


Link to post
Share on other sites

If that's for me it was multiple brands & my dairy symptoms are easily distinguishable from gluten symptoms.

Share this post


Link to post
Share on other sites

Is your diet high in sugars or the processed gluten-free subs? This will "feed" the bad bacteria that the probiotics are trying to get rid of which will make a little "war" in your digestive system.

Share this post


Link to post
Share on other sites

Don't eat a lot of sugar unless you count natural sugars as in fruit. I eat the occasional schar chibata roll. None this week even. I don't like most of the gluten-free subs and never liked sweets. See the doc next week I'm hoping we can figure something out.

Share this post


Link to post
Share on other sites

So as some of you know I have been having trouble again after 2 years gluten free, but had got cc'd several times in a row. So started (after this big flare up) on probiotics and back on nexium and then later gastric enzymes. So then I was still having problems so tried grain and dairy free for a few days. Nothing was helping. I felt like I was taking more and more pills so I stopped everything. And then things got better. I added back nexium ,that is ok. I suspect the probiotics. Can that be possible? Was taking culturelle and acidophilous. I was to the point with bloating that I couldn't even sleep. Since I stopped taking them that is so much better. I know that can be a common reaction in the first few days of starting probiotics but was on them about 3 weeks. Tried dairy again today and did fine. Could this be? What should I do??

I cannot take probiotics with FOS (fructo-oligosaccharides) in them, I get a lot of gut pain.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×